Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
1-s0uljah

ahh help me! swollen eyes

Recommended Posts

Well.. after i started my second month of tane.. i was put on 80mg daily.. dry eyes started to occur.. at first they were bearable.. but it started gettign worse.. i just woke up about 30 minutes ago. and my right eye felt weird.. i took a look in the mirror.. and its all swollen up! what the hell.. the eye lid and the bottom of the eye had suddently puffed up.. is this normal? what should i do? i JUST started using refresh liquigel.. For those who has experienced this.. how long did it take for the swollen eye to calm down and go back to normal.. look slike im taking the day off.. should i ring up my derm or?

Link to post
Share on other sites

You have MORE than just dry eyes there..However, I dont think it is anything serious, You should definitely call your derm...he may refer you to an eyedoctor..to get it checked out...your swollen eye may have nothing to do with the tane, you may have got something in it. Could even be an allergy.

Link to post
Share on other sites

I experienced the puffiness of the eye once; it was my left eye. I thought that it was a cyst growing up under the eye, coz my cycsts are huge enough to cause such swelling, so I naturally thought that it was a cyst... but it swelled up for like a couple of days and went away.

Link to post
Share on other sites

Did you guys experience extreme dry eyes? after looking closely at my eye.. i realized that it was the eye lid that puffed up a bit.. whats goin on?

Link to post
Share on other sites

I would head to the doctor's. Blepharitis (which accutane can either aggravate or cause) can certainly make your eyelids swell, but it could be an infection or any number of things. Perhaps you're reacting to some of the ingredients in your eye drops? Regardless, I would refrain from using anything on your eyes and get in to see your doc today. Keep us posted- I'm sorry this is happening to you...berry

Link to post
Share on other sites

I forget where I read this, but swollen eyelids are one of the "not so serious" side effects of the tane. I could be wrong, but I wouldn't get too excitied about it. Read the information that comes with the tane before you do anything. Maybe that's where I read it.

Good Luck, and feel better

Link to post
Share on other sites

when that happened to me I put ice in a cool washcloth and held it over my eye for 15 minutes while I lay down ... the liquigel is a good idea ... it could be caused by a combo between accutane and allergies ..or you could have gotten some foreign chemical in your eyes while washing or moisturizing ..

Link to post
Share on other sites

dry eyes never occured when i was on the 40mg the first month.. right after i got upped to 80mg a day.. my eyes started getting really dry.. i remember itching my right eye.. and couple days later this happened.. im gonna call up the derm office today.. do i get to speak to the doctor directly? or throught the secretary?

Link to post
Share on other sites

update.. i called in my derm office.. no answer.. called like 5 times.. what the hell.. well.. ive put ice on my eye for the past hour.. (iced for 5 minutes.. took a break and put it back on) swelling has gone down about 40-50%.. i can still feel the swelling on the eye.. i tried posting a pic of my eye.. but wouldnt go through on the site.. so i'll post it up when it works..

Link to post
Share on other sites

hahaha nono.. i wasnt stoned.. actually.. i dislike weed.. last night before i slept.. my other eyelid was starting to hurt when i blink.. wok eup this morning.. and both eyes were swollen.. not as bad as my first time.. but both were swollen.. i iced it and went to school.. i use liquigel on my eye.. but it really doesnt help THAT much.. it helps.. not alot tho..

yea i did wash my face before i slept.. i moisturized it more than usual tho.. even my eyelids.. cus they felt so dry.. i didnt rub my face in my pillow.. i slept on my back..

Link to post
Share on other sites

Sounds like an allergic reaction to the moisturizer, the eyelids are really sensitive and may react to something that doesn't bother the rest of your face. Pick up a moisturizer designed specifically for the eye area.

Link to post
Share on other sites

i never moisturized my eyelids before this happened.. its kinda happened outta no where.. but my eyes were really dry before it happened.. so im guessing its from the upped dosage of accutane.. they arent as swollen anymore..

Link to post
Share on other sites

whoa.. i've never had my own thread lead up to 2 pages! haha well for some reason.. when i wake up.. theres alot of building in the corner of my eyes.. more than usual.. could this also be the cause?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×